Continuity of the orbital and limit set maps in general dynamical systems
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 649-660
Printed December 1, 2011
Kyung Bok Lee and Jong Suh Park
Hoseo University, Chungnam National University
Abstract : S. M. Saperstone and M. Nishihama [6] had showed both continuity and stability of the orbital and limit set maps, $K(x)$ and $L(x)$, where $K$ and $L$ are considered as maps from $X$ to $2^X$. The main purpose of this paper is to extend continuity and stability for dynamical systems to general dynamical systems.
Keywords : general dynamical systems, lower and upper semicontinuous, continuity and stability, motion and limit set, minimality and charactorstic $O^+$
MSC numbers : 37B40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd